I think you are pushing it a bit. Check this link - http://www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#b35ca
It certainly is going to stay in your system longer - which could lead to less sleep and thus not being as effective on a test.
It is also very easy to get distracted while on stimulant medication and wind up wasting a lot of your study time. You will probably not have to worry about getting addicted to it (speed), since you couldn't get enough for that to happen. But, all in all, I think there are better, safer ways to study.
As someone with a prescription and needs it, I can understand the desire to take just a -little- bit more to study just a -little- bit better and make you feel smarter for the test. Logically, you have to realize--a little vyvanse should help you focus, but like the last poster said, too much will just make you strung out and twitchy for the test. You need to sleep! If you feel like you really want to anyways, go to bed extra early the night before the test, like 4-5 PM, and get up really early in the morning to take the pill and study. That way you won't be burnt out from lack of sleep.
Also, 60 mg is a little much for someone who doesn't actually need it. Vyvanse can easily be dissolved in a glass of water... I'd dissolve it into 2 cups of water and only drink 1 + 2/3 cup of the water, so you get 50 mg of vyvanse before you try 60. Right before an exam is NOT the time to experiment--I've been down that road, and because of it, I'm retaking the class :[
Best of luck, and feel free to ask for my email, I'll chat about whatever questions you have! Happy Holidays :D